Advil Pain & Fever Infant Drops 40ml | Live Healthy Store HK - Advil / Medicines
Advil Pain & Fever Infant Drops 40ml | Live Healthy Store HK - Advil / Medicines
Advil Pain & Fever Infant Drops 40ml | Live Healthy Store HK - Advil / Medicines
Advil Pain & Fever Infant Drops 40ml | Live Healthy Store HK - Advil / Medicines

Advil Pain & Fever Infant Drops 40ml

By Advil
HK$182.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method

General Information

Advil Infant 3 Months-2 Years Pain & Fever Relief Grape provides pain & fever relief for up to 8hr.

Pharmacy Medicine. Advil Infant 3 months - 2 years Grape Flavoured Suspension is a great tasting colour free suspension that provides temporary relief from pain and reduces fever, including fever associated with immunisation. Advil Infant 3 months - 2 years reduces fever for up to 8 hours, and provides temporary relief of pain associated with:
- Earache.
- Teething.
- Cold and Flu.
- Headache.
- Minor Aches.
- Sore Throat.
- Sprains and Strains.

Boxed Contents: 40mL oral liquid

Size: 40mL

Warnings

Do not use this product:
- In infants under 3 months and/or weighing less than 6 kg.
- If tamper evident seal is broken or missing.
- If your child has a current or past history of a stomach ulcer or bleeding disorder.
- If your child has impaired kidney function or heart failure.
- If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product.
- If you are pregnant, or trying to become pregnant.

Ask your doctor before use if:
- Your child suffers from asthma, urticaria or rhinitis.
- Your child has indigestion, stomach pain, high blood pressure, heart or liver disease.
- Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea.
- Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners.
- Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin.
- Your child is under doctor's care for a serious condition.
- You are breastfeeding.

While using this product:
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
- Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Side effects may be minimised by using for the shortest duration necessary.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 7661, discontinue use & seek professional advice immediately. Contains: Benzoates, hydroxybenzoates, sulfites, sugars.

CAUTION

Keep out of reach of Children.

Ingredients

Active Ingredients: Each 1mL of oral liquid contains Ibuprofen in suspension 40mg.

Contains: Benzoates, hydroxybenzoates, sulfites, sugars.

Directions

Dosage based on 5-10 mg/kg/dose. Age: 3 to under 6 months, Avg Body Weight: 6 to 8 kg, How much: 1.5mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. Age: 6 to under 12 months, Avg Body Weight: 8 to 10 kg, How much: 2mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. Age: 1 to 2 years, Avg Body Weight: 10 to 12 kg, How much: 2.5mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. - Shake bottle well before use. - A measuring device is included for accurate dose measurement. Wash measuring device after each use. - For children 3 months to 12 months give only on medical advice.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Questions about Medicines products & Advil Pain & Fever Infant Drops 40ml

  • Q. Where can I buy Advil Pain & Fever Infant Drops 40ml? A. Advil Pain & Fever Infant Drops 40ml can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Advil Pain & Fever Infant Drops 40ml is imported out of Australia and manufactured by Advil.

  • Q. What's the expiry date for Advil Pain & Fever Infant Drops 40ml? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Advil Pain & Fever Infant Drops 40ml | Live Healthy Store HK - Advil / Medicines

Advil Pain & Fever Infant Drops 40ml

HK$0.00 HK$182.00
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info